# SDR GLBR98101

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N458GL
- Make and model: Beech 58
- Aircraft serial: TH1376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1065301038
- Condition: Broke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF PORT SIDE PASSENGER WINDOW SUPPORT BROKE.  REMOVED /REPLACED PORT AND STARBOARD TORQUE TUBES AND ONE EACH EMERGENCY CATCH SUPPORT ON PORT (FORWARD) WINDOW IAW MANUFACTURER'S SPECS.  PART TOTAL TIME: 7,570.7 HOURS.  (X)
